# SDR DXTA2025022402441

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 5,665 hours, 3,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2503
- Part serial: 42182
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL INTERIOR AND EXTERIOR LIGHTS ASSOCIATED WITH BATTERY PACK #3 FAIL TO ILLUMINATE WITH PREFLIGHT TEST AND ASSOCIATED QRH CHARGING PROCEDURE WITH 60 MINUTES OF TOTAL CHARGING. TROUBLESHOT THE #3 BATTERY PACK G-SWITCH TO HAVE BEEN TRIPPED WHEN RESET THE PACK ALLOWED THE LIGHTING TO STAY ILLUMINATED ONLY WITH AIRCRAFT BATTERY POWER APPLIED. PERFORMED BATTERY EXERCISE PROCEDURE #3 BATTERY WOULD NOT HOLD A CHARGE REMOVED #3 EMERGENCY BATTERY PACK P/N 2503 S/N 42182 INSTALLED CUSTOMER SUPPLIED NEW BATTERY PACK P/N 2503 S/N 49688 PERFORMED BATTERY EXERCISE PROCEDURE NO DEFECTS NOTED OPERATIONS CHECKS SATISFACTORY WORK PERFORMED IN REFERENCE TO AMM 33-50-06, AND RADIANT POWER CORP SIL -CBS2S-1-2024-001 REV A.
